MathSciNet Relay Station
MathSciNet bibliographic data
MR1760426 (2001g:57058) 57R45 (58K30)
Eliashberg, Y. M.; Mishachev, N. M. Wrinkling of smooth mappings. II. Wrinkling of embeddings and K. Igusa's theorem. Topology 39 (2000), no. 4, 711–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement